Go Back   Bodybuilding.net - Bodybuilding Forum > >


Creatine causing nauseous



Reply
 
Thread Tools Display Modes
  #1  
Old 05-16-2009, 10:50 PM
tehtired tehtired is offline
Rank: New Member
 
Join Date: Apr 2009
Posts: 1
Default Creatine causing nauseous

i just started taking creatine monohydrate. I'ld usually take 5g of it and go to gym 30 minutes later. In the gym, i will feel nauseous and like vomiting. Is it normal ? Or should i take if after the workout with protein ? If i were to mix it with protein, is it possible to mix it with milk ? or apple juice ? any help will be appreciated.
Reply With Quote
  #2  
Old 05-17-2009, 02:16 AM
Jonson Jonson is offline
Rank: Member
 
Join Date: Sep 2007
Location: Essex
Posts: 209
Default

If you have started taking Creatine just before you go to the gym and its making you feel nauseous when you train maybe it would be an idea to take it afterwards, or at a different time of the day.

Heres a good recent article on Creatine

http://www.tmuscle.com/free_online_a...up_on_creatine
Reply With Quote
  #3  
Old 05-17-2009, 06:41 AM
Ross86's Avatar
Ross86 Ross86 is offline
Rank: Light Heavyweight
 
Join Date: Jan 2007
Location: NC
Posts: 3,268
Send a message via AIM to Ross86
Default

Just take it in your PWO shake. There is no advantage to taking it before.
Reply With Quote
Reply

  Bodybuilding.net - Bodybuilding Forum > >


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes



 



All times are GMT -8. The time now is 07:32 AM.


Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2016, vBulletin Solutions, Inc.